Central Idempotents in Measure Algebras.
Mathematische Zeitschrift, Tome 122 (1971), pp. 217-222
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1971__122_171596,
author = {Martin Moskowitz and Richard D. Mosak},
title = {Central {Idempotents} in {Measure} {Algebras.}},
journal = {Mathematische Zeitschrift},
pages = {217--222},
year = {1971},
volume = {122},
zbl = {0214.38004},
url = {http://geodesic.mathdoc.fr/item/MZ_1971__122_171596/}
}
Martin Moskowitz; Richard D. Mosak. Central Idempotents in Measure Algebras.. Mathematische Zeitschrift, Tome 122 (1971), pp. 217-222. http://geodesic.mathdoc.fr/item/MZ_1971__122_171596/